On some geometric properties in Musielak-Orlicz sequence spaces

Cui, YN and Thompson, HB (2000). On some geometric properties in Musielak-Orlicz sequence spaces. In: Lecture Notes in Pure and Applied Mathematics: Function Spaces: The Fifth Conference. Function Spaces V, Poznan, Poland, (149-157). 1999.


Author Cui, YN
Thompson, HB
Title of paper On some geometric properties in Musielak-Orlicz sequence spaces
Conference name Function Spaces V
Conference location Poznan, Poland
Conference dates 1999
Proceedings title Lecture Notes in Pure and Applied Mathematics: Function Spaces: The Fifth Conference   Check publisher's open access policy
Journal name Function Spaces, Proceedings   Check publisher's open access policy
Place of Publication New York
Publisher Dekker
Publication Year 2000
Sub-type Fully published paper
ISBN 9780824704193
ISSN 0075-8469
Volume 213
Start page 149
End page 157
Total pages 9
Collection year 2000
Language eng
Subjects E2
230109 Functional Analysis
780101 Mathematical sciences
Q-Index Code E2

Document type: Conference Paper
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 06 Jun 2008, 14:35:12 EST